# SDR EE4Y20230718114

- Difficulty date: July 25, 2023
- Submitted: July 25, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N295NV
- Make and model: Airbus A320-214
- Aircraft serial: 4942
- Aircraft time: 30,939 hours, 18,269 cycles
- System (JASC): 4910 · APU Cowling/Containment
- Part: Web
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ALLEGIANT TASK 534195-01-2-001 ON PASS CABIN FROM FR67+450MM TO FR68+150MM AND Y+1230 MM SILL WEB WITH CORROSION WAS FOUND. COOPESA PERFORMED REPAIR ON LH AFT PASS CREW DOOR SILL BEAM IN ACCORDANCE A320 SRM TASK 53-41-14-300-001 PARAG 2A FIG 001 SHEETS 3REPAIR PRINCIPLE # 5. THIS REPAIR IS COVER WITH COOPESA JOB A1N117 ITEM 2-38
